The evolution operator solution of the Cauchy problem for the Hamilton- Jacobi equation. (English) Zbl 0357.35017


35F25 Initial value problems for nonlinear first-order PDEs
35D05 Existence of generalized solutions of PDE (MSC2000)
35J60 Nonlinear elliptic equations
47H05 Monotone operators and generalizations
70H20 Hamilton-Jacobi equations in mechanics
Full Text: DOI


[1] Belova, M. M., On bounded solutions of nonlinear differential equations of second order, Mat. Sb., 56, 98, 469-503 (1962) · Zbl 0105.29202
[2] B. C. Burch,A semigroup treatment of the Hamilton-Jacobi equation in several space variables (to be published). · Zbl 0301.35013
[3] Crandall, M.; Pazy, M., Nonlinear evolution equations in Banach spaces, Israel J. Math., 11, 57-94 (1972) · Zbl 0249.34049 · doi:10.1007/BF02761448
[4] M. Crandall,UCLA Lecture Notes for Math. 285, Spring 1974.
[5] M. A. Krasnoselski,Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon, 1964, p. 20. · Zbl 0111.30303
[6] Kruzkov, S. N., Generalized solutions of first order nonlinear equations in several independent variables, Mat. Sb., 70, 112, 394-415 (1966) · Zbl 0152.09502
[7] G. N. Polozhiy,Equations of Mathematical Physics, Hayden, 1967, pp. 111-114.
[8] E. M. Stein,Singular Integrals and Differentiability Properties of Functions, Princeton, 1970, pp. 130-133. · Zbl 0207.13501
[9] M. B. Tamburro,On the Semigroup Solution of a Hamilton-Jacobi Type Equation, Ph.D. dissertation UCLA, August, 1974.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.